Show simple item record

dc.contributor.authorLaan, G. van deren_US
dc.contributor.authorTalman, A.J.J.en_US
dc.contributor.authorYang, Z.en_US
dc.date.accessioned2006-04-03T15:06:59Z
dc.date.issued2005en_US
dc.identifier.citationTI Discussion Paper, 05/006-1en_US
dc.identifier.urihttp://hdl.handle.net/1871/9651
dc.format.extent13en_US
dc.format.mimetypeapplication/pdf
dc.publisherTinbergen Instituut (TI)en_US
dc.relation.ispartofseriesTI Discussion Paperen_US
dc.titleComputing integral solutions of complementarity problemsen_US
dc.typeExternal research reporten_US
dc.creator.metisIdVU1017298
dc.creator.metisIdVU1018155
dc.creator.metisIdVU1018161
dc.identifier.metisId180117
dc.provenance.metis2006-01-20 00:00
dc.publisher.placeAmsterdamen_US
dc.source.volume05/006-1
dc.creator.facultyFaculteit der Economische Wetenschappen en Bedrijfskundenl_NL
dc.coverage.researchinstituteVU FEWEB 01nl_NL
dc.date.updated2014-02-20T00:22:47Z


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record